# SDR COMA0360518

- Difficulty date: November 27, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- Aircraft time: 23,337 hours, 22,429 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Pivot
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT 5689 AFTER TAKEOFF AND GEAR RETRACTION THE NLG INDICATED DOWN AND LOCKED WITH THE HANDLE IN THE UP POSITION.  AIRCRAFT RETURNED TO DEPARTING CITY (CVG).  CLEANED AND LUBRICATED THE NLG PIVOT POINTS.
